Propagation of nonlinear surface polaritons

Kok-Ming Leung

    Research output: Contribution to journalArticle

    Abstract

    The propagation of nonlinear p-polarized electromagnetic surface waves in a model previously studied by Yu is studied here without restrictions on the field amplitudes. s-polarized waves are also studied. Results for the dispersion relations and field profiles are reported.

    Original languageEnglish (US)
    Pages (from-to)1189-1192
    Number of pages4
    JournalPhysical Review A
    Volume31
    Issue number2
    DOIs
    StatePublished - 1985

    Fingerprint

    electromagnetic surface waves
    polaritons
    constrictions
    propagation
    profiles

    ASJC Scopus subject areas

    • Physics and Astronomy(all)
    • Atomic and Molecular Physics, and Optics

    Cite this

    Propagation of nonlinear surface polaritons. / Leung, Kok-Ming.

    In: Physical Review A, Vol. 31, No. 2, 1985, p. 1189-1192.

    Research output: Contribution to journalArticle

    Leung, Kok-Ming. / Propagation of nonlinear surface polaritons. In: Physical Review A. 1985 ; Vol. 31, No. 2. pp. 1189-1192.
    @article{e0c873681eb8461387ac21b5b2aeef1a,
    title = "Propagation of nonlinear surface polaritons",
    abstract = "The propagation of nonlinear p-polarized electromagnetic surface waves in a model previously studied by Yu is studied here without restrictions on the field amplitudes. s-polarized waves are also studied. Results for the dispersion relations and field profiles are reported.",
    author = "Kok-Ming Leung",
    year = "1985",
    doi = "10.1103/PhysRevA.31.1189",
    language = "English (US)",
    volume = "31",
    pages = "1189--1192",
    journal = "Physical Review A",
    issn = "2469-9926",
    publisher = "American Physical Society",
    number = "2",

    }

    TY - JOUR

    T1 - Propagation of nonlinear surface polaritons

    AU - Leung, Kok-Ming

    PY - 1985

    Y1 - 1985

    N2 - The propagation of nonlinear p-polarized electromagnetic surface waves in a model previously studied by Yu is studied here without restrictions on the field amplitudes. s-polarized waves are also studied. Results for the dispersion relations and field profiles are reported.

    AB - The propagation of nonlinear p-polarized electromagnetic surface waves in a model previously studied by Yu is studied here without restrictions on the field amplitudes. s-polarized waves are also studied. Results for the dispersion relations and field profiles are reported.

    UR - http://www.scopus.com/inward/record.url?scp=26844520314&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=26844520314&partnerID=8YFLogxK

    U2 - 10.1103/PhysRevA.31.1189

    DO - 10.1103/PhysRevA.31.1189

    M3 - Article

    VL - 31

    SP - 1189

    EP - 1192

    JO - Physical Review A

    JF - Physical Review A

    SN - 2469-9926

    IS - 2

    ER -